Nurse gets AstraZeneca shot, dies of shock

One of the first patients to take the AstraZeneca COVID-19 shot was Megi Brakadze, 27, a nurse in Georgia, just over the border from Russia.

A day later, she was in a coma, her heart stopped, and physicians were unable to revive her.

They blamed anaphylactic shock.

She had made a video at the time of her shot, explaining, “Vaccines are needed. We are powerless against the virus, we must vaccinate ourselves to avoid diseases or not get seri0usly ill. Although people are afraid, there is nothing dangerous about getting vaccinated. I urge everyone to get vaccinated.”

The report said, “Doctors tried to restart her heart but were not able to revive her completely. For some reason, Megi’s story did not make the headlines. It was not allowed.”

The video explained the doctor’s concluded her death was from anaphylactic shock.

It was confirmed by the Georgian Ministry of Health.

Latest News